# SDR SWIA972415

- Difficulty date: February 28, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 16,950 hours, 23,634 cycles
- Engine: Pwa PW118B
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP, PAINTS ONLY SPOKES OF GREEN.  DIVERTED FROM BFL TO SFO.  REPLACED WXT 250B RADAR TRANSCEIVER.  OPS CHECK GOOD.  P/N:  622-7337-001, S/N ON:  624, S/N OFF:  4550.
